Reply To: Can Prednisone Cause Muscle Weakness?
I’m in a similar position. Diagnosed in April, Cellcelpt 1000 mg 2x a day started June 1 to allow me to come off of the Prednisone. Was at 100 mg of Prednisone and started tapering July 1. Currently at only 5 mg and will be off this stuff in about 10 days! While it was necessary to take Prednisone to curb this disorder, I’ve had a lot of weight gain and muscle atrophy as well and I believe it is a byproduct of taking the drug. The key for me, in my opinion, is to now start slowly working out and getting back to the way I was a year or more ago which was extremely athletic and strong. A lot of the things I’ve been feeling over the past couple of months like in your case the weak foot are just things we have to deal with while recovering as the body reacts to medication and changes imo. I’m sure you’ll agree, you become hypersensitive to every little change that occurs.